Title

Lagrange-type extremal trajectories in differential inclusions

Document Type

Article

Date of Original Version

1-1-1992

Abstract

Necessary conditions for optimal, or boundary solutions of differential inclusions usually state that such solutions are extremal in some sense. There are several possible concepts of extremality, which lead to different, often difficult to compare necessary conditions. In this paper, we give a complete comparison of three classes of extremal trajectories: two different Lagrange-type extremals, and Hamiltonian extremals. In the second part, we consider a nonconvex differential inclusion, and prove that every boundary trajectory is a Lagrangian extremal. © 1992.

Publication Title

Systems and Control Letters

Volume

19

Issue

3

Share

COinS